I'm not sure if this is the correct forum to post this in, since I have never abused medications, but I think I might be experiencing withdrawal symptoms from prescription medications, so I thought I would seek information here. I previously alternated between temazepam and zolpidem for sleep. I also take gabapentin. Three weeks ago I stopped temazepam and tramadol. I am taking zolpidem every night now and continue gabapentin 3x a day. I don't crave either of the meds I quit, but I have been experiencing inability to concentrate, ringing in my ears, vomiting, blurry vision, sweating, confusion, anxiety and mood swings. The symptoms wax and wane and I can't find a pattern. The seem to occur as a cluster, meaning all symptoms occur together and come on suddenly. I can't find the pattern. I suspect withdrawal, however since I am taking zolpidem, does that rule out temazepam withdrawal? IDK what is happening because I don't crave anything, but I feel awful.